# SDR ASAA2018100326346

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,244 hours, 13,540 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. BITE OF NR 2 CONTROLLER SHOWS TCV FAULT. FAULT CLEARS & OPS NORMAL REF FIM 21-61 TASK 801.
